# SDR AALA20130510009

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 61,895 hours, 31,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ARMED LAMP INOPERATIVE.  REPLACED LIGHT BULBS IN EMERGENCY LIGHT NOT ARMED INDICATOR.  OPS CHECK NORMAL.
